# SDR DLM88030491

- Difficulty date: May 26, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 34,248 hours, 26,690 cycles
- Engine: Pwa JT8D219
- Engine time: 24,195 hours, 18,551 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Restricted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RT ENGINE THROTTLE WOULD INITIALLY NOT GO PAST APPROX 1-2 INCHES OF TRAVEL.  FOUND INSULATION WRAPPED AROUND RT ENGINE THRUST REVERSER CONTROL CABLE PULLEY.  REF FOR PULLEY 78-30-00-1B SHEET 1 ITEM 185.  AFTER REMOVAL OF INSULATION THROTTLE MOVEMENT NORMAL.
